# SDR CALA2025123012532

- Difficulty date: December 28, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N76529
- Make and model: Boeing 737824
- Aircraft serial: 31652
- Aircraft time: 47,311 hours, 17,042 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Adiru
- Part number: HG2050AC11
- Part serial: 56051201
- Condition: Faulted
- Location: Zone 100
- Part time: 32,536 hours, 11,985 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER T/O LNAV WOULD NOT TRACK COURSE OR GO TO A FIK. TOMC RESET AIRBORN NO HELP FLAGGING FOR SDR PERFORMED FMCS L/R BITE PROCEDURE REF FIM 34-61 TASK 801. FOUND FMC R REPORTING FMC L FAULT. FAULT FMC-L PRES POS LAT RATE. PER FIM 34-61 TASK 824. ADIRS BITE PROCEDURE SHOWS NO FAULTS. DFCS BITE PROCEDURE, SHOWS MGS 22-11822 AS STATED IN HISTORY. BOTH CDS BITE PROCEDURE IN FLIGHT FAULTS REPORTING FMC. REF LOG 7417431 FOR WORK PERFORMED.REMOVED AND REPLACED TAT PROBE REF AMM 34-21-06-000-801/34-21-06-400-801. INSTALLATION TEST PASSED.
